# SDR LR7A2013010800433

- Difficulty date: January 8, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 66,291 hours, 38,935 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: 342279
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, FOUND FWD TOP EMERGENCY EXIT DOOR ASSY'S INNER FLANGE HAD 2 INCH LONG CRACK.    REPAIR ACCOMPLISHED IAW SMP583 FIG 51-140-19 WITH 2024-T3.
